Characterizations of pseudo-umbilical submanifolds of Kaehler manifolds by means of specific types

Articles > Article · 2022

Authors: Bayram ŞAHİN

Journal of Geometry, Journal Indexed in SCI Expanded, International, Scopus, 2022, vol 113

DOI: 10.1007/s00022-022-00648-0

Summary

As is well known, pseudo-umbilical submanifolds are the broad class of submanifolds that include totally umbilical submanifolds. Compared to totally umbilical submanifolds, studies on pseudo-umbilical submanifolds of Kaehler manifolds are quite limited. In this paper, necessary and sufficient conditions for pseudo-umbilical submanifolds of a Kaehler manifold to be a holomorphic submanifold, a totally real submanifold or a CR-submanifold are found in terms of projections defined on the submanifold.

View details